# SDR 2022F00187

- Difficulty date: April 9, 2022
- Submitted: April 14, 2022
- Operation: General aviation
- Aircraft: N277AL
- Make and model: Lear 55LEAR
- Aircraft serial: 55104
- Aircraft time: 17,497 hours, 15,894 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Activated
- Location: Zone 400
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON THE MORNING OF MARCH 9TH 2022, LEAR 55 N277AL DEPARTED KMAF. ON CLIMB APPROACHING 10,000 FT, THE LH ENGINE FIRE LIGHT FLASHED. THE CAPTAIN SCANNED THE ALL OF THE ENGINE INSTRUMENTS AND NOTICED THE LH ENGINE EGT WAS APPROACHING 930 DEGREES. THE CAPTAIN REDUCED POWER AND CONTACTED  ATC  TO REQUEST A RETURN TO MAF. AFTER ANOTHER SCAN OF ENGINE INSTRUMENTS, THE EGT HAD DROPPED BUT THEN THE FIRE LIGHT FLASHED AGAIN.  HE THEN PULLED THE FUEL SHUT OFF AND SHUT THE LH ENGINE DOWN THEN DECLARED AN EMERGENCY. THE AIRCRAFT LANDED SAFELY AT MAF WITH NO OTHER ISSUES. THE CREW INSPECTED THE LH ENGINE COWLING AND PYLON THERE WAS NO SIGN OF FIRE OR OVER TEMP. THE AIRCRAFT WILL REMAIN AT MAF UNTIL AN ATI MAINTENANCE CREW CAN BE DISPATCHED FOR THE R&R OF THE LH ENGINE.
